# SDR S03453042

- Difficulty date: June 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29219
- Aircraft time: 22,744 hours, 3,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN IMPACT DAMAGE AT BS 180, S-46R.  REPAIRE PER EO 744-53-00-0005 R1
